# SDR DALA2023050303454

- Difficulty date: May 1, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 72,243 hours, 27,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6715 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING / LOCATIONS:02R. CORRECTIVE ACTION: REINSTALLED EXIT SIGN LENS ABOVE DOOR R2. SIGN LIGHT OPS CHECKS GOOD IAW B757 AMM 33-51. (2746614)
